# SDR AALA20150903017

- Difficulty date: September 3, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 64,714 hours, 31,392 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Part serial: 841558
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING TAKEOFF, TEMP COMPARTMENT HIGH WARNING ILLUMINATED.  FOUND RT ACM FAILED.  R & R ACM IAW CARD 21-94-02.
